# SDR 98ZZZX2066

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate Flange
- Part number: S5241053900000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED LT WING FUEL ACCESS PANEL 522CT NUT PLATE FLANGE CORRODED BEYOND LIMITS.  INSTALLED NEW FLANGE IAW ATR72 JIC 57-00-00 OAC 100000-001.  AIRCRAFT RETURNED TO SERVICE.
